# SDR AALA20180313011

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug MD 83
- Aircraft serial: 53253
- Aircraft time: 80,595 hours, 36,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DDK2761
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A VISUAL INDICATION OF A CRACK IN THE FUSELAGE SKIN,   RIGHT NOSE LANDING GEAR AFT DOOR AFT HINGE AREA. REPIARED THE SKIN IAW SRM 53-05-00-001, PAR 162, FIG 158.
